Submit a question to our community and get an answer from real people.
Submit
All  >  Science

40 mg of Prednisone for 5 days, then stop? Is this safe? Also got Amox 250 for 10 days for fluid in my ears that I've had for 8 mo now.

Report as

In that short a period of time and on that low of a dose, you should be fine. The 'step down' method is usually employed when on larger doses for longer periods of time (10-14 days or longer). However I do agree, any serious concerns about your medications that you have are best discussed with your prescribing physician.

Helpful (2) Fun Thanks for voting Comments (0)
Report as
Add a comment...

Ask a DOCTOR!!! Not a bunch of random unqualified people online!

Helpful Fun Thanks for voting Comments (2)
Report as
No! Not a doctor, a pharmacist! As an additional benefit, there is no Co-pay to speak to a pharmacist.
Report as
Ah true! Good point!:?)
Report as
Add a comment...

Ask a pharmacist. It's free to talk to them, and they know much more about medications than MDs.

Helpful (1) Fun Thanks for voting Comments (0)
Report as
Add a comment...

The Prednisone is going to weaken your immune system while you are taking it...so it might not be good idea to eat the Amoxicillin while you are on it

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...

Prednisone is a steroid and very dangerous. Consult a doc and u usually step down to lower doses as it's taken. It should never be taken for extended periods

Helpful Fun Thanks for voting Comments (0)
Report as
Add a comment...
Do you have an answer?
Answer this question...
Did you mean?
Login or Join the Community to answer
Popular Searches